# SDR SCNA20160929194

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP, INBOARD TRAILING EDGE CORNER HAS A SMALL AREA OF DELAMINATION. REPAIRED LEFT OUTBOARD AFT FLAP INBOARD TRAILING EDGE CORNER.
